# SDR AALA202305314447

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A320*
- Aircraft serial: 5588
- Aircraft time: 31,486 hours, 12,720 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELLY SOCKS  ODOR ON TAKE OFF AND CLIMB OUT. ODOR DISSIPATED THEN RETURNED AT THE GATE. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
